RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Golovin, Yu O

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:173
Abstract pages:1089
Full texts:469
References:81

http://www.mathnet.ru/eng/person19429
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/248031

Publications in Math-Net.Ru
1998
1. Yu. O. Golovin, “Conditions for the spatial flatness and spatial injectivity of an indecomposable CSL algebra of finite width”, Mat. Zametki, 63:1 (1998),  9–20  mathnet  mathscinet  zmath; Math. Notes, 63:1 (1998), 9–18  isi
1995
2. Yu. O. Golovin, “Property of the spatial projectivity in the class of CSL-algebras with atomic commutant”, Fundam. Prikl. Mat., 1:1 (1995),  147–159  mathnet  mathscinet  zmath
1994
3. Yu. O. Golovin, “A criterion for the spatial projectivity of an indecomposable CSL-algebra of operators”, Uspekhi Mat. Nauk, 49:4(298) (1994),  161–162  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:4 (1994), 161–162  isi
1987
4. Yu. O. Golovin, “Homological properties of Hilbert modules over nest operator algebras”, Mat. Zametki, 41:6 (1987),  769–775  mathnet  mathscinet  zmath; Math. Notes, 41:6 (1987), 433–437  isi

2016
5. A. V. Parusnikova, O. S. Ogneva, V. A. Bykovskii, A. A. Vedenov, D. O. Golovin, Yu. O. Golovin, V. M. Zaitsev, B. K. Zuev, E. Yu. Zueva, K. M. Efimov, A. V. Ivanov, V. S. Isaev, A. S. Karyagina, A. L. Kolosov, S. P. Konovalov, P. A. Kornilov, V. V. Lavrov, V. A. Lavrova, A. A. Letunov, I. E. Letunova, V. D. Maiorov, A. B. Merkov, Yu. I. Ozhigov, S. Yu. Orevkov, O. A. Presnyakova, D. V. Reut, A. V. Skaraev, V. N. Sorokin, P. N. Sorokin, P. G. Sushilin, E. V. Fokina, N. N. Chentsova, T. I. Shvarts, A. S. Zibrov, S. V. Liskina, T. F. Nikiforova, E. G. Orevkova, M. L. Shvarts, “V. I. Parusnikov. Obituary”, Chebyshevskii Sb., 17:1 (2016),  284–285  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020